# SDR ASOA04474

- Difficulty date: June 30, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Seized
- Location: Right
- Part time: 12,191 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-BTR, AT APPROXIMATELY 8,000 FT THE FLT ATTENDANT NOTICED AN ODOR IN THE CABIN FOLLOWED BY WHITE SMOKE AT THE TOP OF THE CABIN.  SHORTLY AFTERWARDS THE CREW NOTICED AN ODOR IN THE COCKPIT.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DELCARED.  THE AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  DURING APPROACH THE FLIGHT ATTENDANT REPORTED THAT THE SMELL AND SMOKE HAS DISAPPEARED.  MAINTENANCE FOUND THE RIGHT ACM LOCKED UP AND THE ACM TURBINE SECTION FULL OF OIL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM AND THE COALESCER BAG.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
